# SDR DALA2022033102149

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,538 hours, 34,395 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROBBED PASSENGER ROW 21, R WINDOW PANE INNER AND OUTER SERVICEABLE. SUMMARY SEE NRC 001-0311:5620-2001/003 00006: REPLACED WINDOW PANE PER B717 AMM 56-20-01. PERFORMED LEAK CHECK PER AMM 56-20-01, NO LEAKS FOUND. (LP #2176984)
